# SDR QXEA200700647

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 18,173 hours, 26,517 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Pump Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2204 - NR 2 AUX PUMP LIGHT DOES NOT ILLUMINATE AFTER START WITH SWITCH SELECTED ON.  LIGHT DOES TEST.  MAINTENANCE GROUND RAN AIRCRAFT, CYCLED BOTH AUX PUMPS ON AND OFF SEVERAL TIMES.  BOTH LIGHTS OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
